Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 119, NWS Atlanta, GA

April 5, 2017Chattahoochee County, Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 4:49 AM EDT for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 4:49 AM EDT (08:49 UTC)
Expired
Apr 5, 2017, 5:16 AM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA

What was reported inside it

TimeReportWhereRemark
Apr 5, 5:00 AM EDTHAIL 0.75Ogletree Woods, GASTORM REPORT OF PENNY SIZED HAIL ALONG ARMOUR RD IN COLUMBUS
Apr 5, 5:00 AM EDTHAIL 0.88Hilton Heights, GA
Apr 5, 5:00 AM EDTHAIL 1Columbus, GASOCIAL MEDIA REPORTS SHOW QUARTER SIZED HAIL IN AND AROUND COLUMBUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:37 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2507 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

113 
WUUS52 KFFC 050849
SVRFFC
GAC053-145-215-050930-
/O.NEW.KFFC.SV.W.0119.170405T0849Z-170405T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
449 AM EDT WED APR 5 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Muscogee County in west central Georgia...
  Northern Chattahoochee County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 530 AM EDT

* At 449 AM EDT, a severe thunderstorm was located over Phenix Drag
  Strip, or near Phenix City, moving northeast at 55 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Columbus, Waverly Hall, North Fort Benning, Bibb City, Upatoi,
  Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace,
  Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort
  Benning, Benning Hills, Avondale, Benning Park, Saint Marys Hills,
  Edgewood, Flat Rock, Highland Park and Sand Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3270 8472 3263 8469 3256 8469 3256 8467
      3252 8469 3253 8465 3249 8464 3249 8466
      3241 8466 3237 8498 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8500 3250 8500 3254 8502
TIME...MOT...LOC 0849Z 244DEG 49KT 3242 8508 

HAIL...1.75IN
WIND...60MPH
 
$$
1 follow-up statement
288 
WWUS52 KFFC 050916
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
516 AM EDT WED APR 5 2017

GAC053-145-215-050926-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-170405T0930Z/
Muscogee GA-Chattahoochee GA-Harris GA-
516 AM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR MUSCOGEE...NORTHERN
CHATTAHOOCHEE AND SOUTHEASTERN HARRIS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 AM EDT for
west central Georgia.

LAT...LON 3270 8472 3263 8469 3256 8469 3256 8467
      3252 8469 3253 8465 3249 8464 3249 8466
      3241 8466 3237 8498 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8500 3250 8500 3254 8502
TIME...MOT...LOC 0913Z 244DEG 49KT 3258 8469 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:48 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 5, 3:48 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 AM EDT Wed Apr 5 2017

.SHORT TERM /Today through Thursday/...
Severe weather is expected across much of Georgia today. Be ready
to execute your severe weather plan in case a Severe Thunderstorm
Warning or Tornado Warning is issued for your location. Keep a
way to receive weather warnings nearby - such as a NOAA weather
radio or your smart phone. Please stay weather aware today, and
stay safe out there.

A very vigorous storm system will impact the CWFA today. There
could be several rounds of severe thunderstorms today, so don't
let your guard down if you experience relatively quiet conditions
for a period of time. The first round of severe weather is
currently impacting portions of southern Alabama and the Florida
panhandle. This activity is associated with a northward moving
warm front. This warm front is expected to move into SW GA early
this morning and keep moving to near the I-20 corridor by
daybreak. South of the warm front, the airmass is very unstable
and lapse rates are very steep for this time of the morning.
Reports of up to half dollar sized hail have been reported across
portions of SE AL. With this first round of thunderstorms, expect
the primary modes of severe weather to be large hail (up to 2
inches possible) and damaging wind gusts in excess of 60 MPH. An
isolated tornado cannot be ruled out either, as the front will
provide an excellent source of low level shear.

The warm front may end up settling somewhere in the vicinity of
the northern 'burbs of Atlanta by mid morning. This means that
most of the CWFA will be in the warm sector for the afternoon. The
atmosphere should have enough time to recuperate from the morning
storms, and become very unstable during the peak heating of the
afternoon - especially if the clouds begin to break. All the
ingredients for severe weather will be present: strong mid and
upper level forcing, strong surface instability, plenty of deep
level shear, a 40-50kt 850mb jet, etc. This will be the time that
discreet cells ahead of the front are expected to develop and
supercells will be likely. (Prime time for tornado development.)

The actual cold front isn't expected to move through until later
in the evening and into the overnight hours. The actual front will
provide enough focus for additional storms well into the evening
and overnight. However, the atmosphere *may* be worked over enough
by the time the front moves through that the coverage and
*possibly* severity of the storms may decrease. However, not
entirely confident on this situation - so continue to stay weather
aware even after the sun sets.

There is plenty of much cooler air behind this system and
Thursday's will be a (relatively) cold and windy day. A Wind
Advisory will likely be needed, but don't want to over complicate
the headlines for today.

NListemaa

.LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

.HYDROLOGY...
Widespread QPF amounts of 1.5 to 2.25 inches still look to be
handled well across middle Georgia today. Flash Flood Guidance
suggests that the area can handle these rainfall amounts, even if
they were to fall in a one to three hour time frame. WPC does have
the area outlooked for a slight risk of flash flooding, and isolated
flash flooding cannot be ruled out, particularly as storms train
over the same area, or where localized rainfall amounts are higher.
Site specific headwater forecasts are largely keeping river gage
locations at or below action stage following the precipitation
today. Modeled precipitable water values remain near seasonal
maximums, and expect high rainfall rates from efficient storms. Have
opted to issue a Flash Flood Watch mainly along the Interstate 20
corridor for the heaviest QPF axis.

&&

AVIATION... 06Z Update... Main changes to the TAF this cycle were
to tweak the timing for the early morning shra/tsra and change
the prob group to a tempo. Several rounds of shra/tsra expected
for the afternoon. Will likely have to tweak the prevailing tsra
wording at later updates.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  50  57  41 /  80  60  20   5
Atlanta         73  48  56  42 /  80  60  20   5
Blairsville     67  44  49  34 /  70  60  40  30
Cartersville    75  48  55  41 /  70  60  30  10
Columbus        78  51  63  45 /  80  60  10   0
Gainesville     71  47  53  40 /  80  60  30  10
Macon           78  51  62  43 /  80  70  10   0
Rome            77  48  56  41 /  70  60  30   5
Peachtree City  74  49  58  41 /  80  60  20   0
Vidalia         82  54  64  45 /  80  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 8 AM EDT this morning through late
tonight for the following zones: Baldwin...Barrow...Bibb...
Butts...Carroll...Clarke...Clayton...Cobb...Coweta...Crawford...
DeKalb...Douglas...Fayette...Glascock...Greene...Gwinnett...
Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper...
Jones...Lamar...Madison...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...
Spalding...Talbot...Taliaferro...Troup...Upson...Walton...
Warren...Wilkes.

Severe Thunderstorm Watch until 9 AM EDT this morning for the
following zones: Chattahoochee...Harris...Macon...Marion...
Meriwether...Muscogee...Pike...Schley...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 4, 10:54 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 PM EDT Tue Apr 4 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 PM EDT Tue Apr 4 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated severe thunderstorms are possible south of Interstate 20
late tonight and especially into Wednesday morning. Damaging
winds and large hail are the most likely hazards along with
frequent lightning. An isolated tornado cannot be ruled out with
this activity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous severe thunderstorms are expected on Wednesday
into Wednesday night. Damaging winds in excess of 60 mph, large
hail to tennis ball size, and several tornadoes will be main
hazards. A few of the tornadoes could be of the strong and long
track variety producing extensive damage. Heavy rain can also be
expected with minor flooding possible.

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight. However...
spotter activation may be needed Wednesday morning.

In the hours before

Special weather statement, Apr 5, 3:57 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 AM EDT WED APR 5 2017

GAZ091-092-102-103-050830-
Schley GA-Stewart GA-Marion GA-Webster GA-
357 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...NORTHEASTERN
STEWART...SOUTHERN MARION AND NORTHWESTERN WEBSTER COUNTIES UNTIL 430
AM EDT...

At 357 AM EDT...a strong thunderstorm was over Brooklyn, or 10 miles
southeast of Cusseta...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Buena Vista, Ellaville, Richland, Putnam, Brantley, Seminole,
Brooklyn, Draneville, Zellobee, Tazewell, Doyle, Church Hill and
Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3221 8482 3223 8478 3223 8466 3231 8466
      3245 8444 3224 8426 3204 8471
TIME...MOT...LOC 0757Z 237DEG 40KT 3218 8470

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 5, 4:25 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 AM EDT WED APR 5 2017

GAZ090-091-050900-
Chattahoochee GA-Marion GA-
425 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHERN MARION COUNTIES UNTIL 500 AM EDT...

At 424 AM EDT...a strong thunderstorm was over Cusseta...moving
northeast at 50 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cusseta, Brantley, Christopher, Tazewell, Marion Estates,
Jamestown/south Fort Benning and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3233 8489 3255 8453 3254 8453 3254 8451
      3239 8440 3226 8483
TIME...MOT...LOC 0824Z 240DEG 45KT 3233 8480

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard59 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:44 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren, Washington, Wilkinson32 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min
Apr 5, 3:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.